# SDR 2004UALA00534

- Difficulty date: May 31, 2001
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 42,260 hours, 15,615 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire
- Condition: Smoke
- Location: Winshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FORWARD RIGHT WINDSHIELD HEAT WIRE SMOKING.  CIRCUIT BREAKER C392 POPPED. CONNECTOR AT TERMINAL J5 ON THE 1R WINDOW WAS LOOSE.  THIS LOOSE CONNECTION CAUSED THE WIRE TO OVERHEAT.  REPLACED W2314 HARNESS ASSY FROM TERMINAL BLOCK TB5038 TO WINDOW AND RESET CIRCUIT BREAKER C392.
